MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, AUTO. IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRO. (CRT-D)

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, AUTO. IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRO. (CRT-D)
Model Number PARADYM RF CRT-D 9750
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Reportedly, the patient had dizziness for a couple of weeks.Upon interrogation of the crt-d, noise oversensing and loss of capture were observed on the right ventricular channel.Preliminary analysis revealed that a ventricular lead issue is suspected.
 
Additional Manufacturer Narrative
Preliminary analysis of the returned device confirmed that electrical and mechanical characteristics were within specifications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.
 
Event or Problem Description

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, AUTO. IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRO. (CRT-D)
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
via crescentino s.n.
saluggia (vc), 13040
IT  13040
Manufacturer (Section G)
SORIN GROUP ITALIA SRL VIA CRESCENTINO SALUGGIA
via crescentino s.n.
saluggia (vc), 13040
IT   13040
Manufacturer Contact
elodie vincent
via crescentino s.n.
saluggia (vc), 13040
IT   13040
MDR Report Key12163802
Report Number1000165971-2021-00560
Device Sequence Number11750280
Product Code NIK
UDI-Device Identifier08031527012278
UDI-Public(01)08031527012278(11)150128(17)160228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2016
Device Model NumberPARADYM RF CRT-D 9750
Device Catalogue NumberPARADYM RF CRT-D 9750
Device Lot NumberS0063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer09/08/2021
12/24/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date10/08/2021
01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown